# SDR DXTA2010092004244

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 5,922 hours, 3,562 cycles
- Engine: Pwc PW306A
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COPILOT'S PFD TURNS ON AND OFF INTERMITTENTLY.  REMOVED CO-PILOT MFD.  CHECKED THE FILTER SCREEN ON BACK OF MFD.  FOUND DEBRIS ON SCREEN.  REMOVED AND CLEAN ALL DEBRIS FROM THE FILTER SCREEN.  RE-INSTALLED THE CO-PILOT MFD INTO ITS ORIGINAL POSITION. OPS CHECKED GOOD. WORK DONE IAW MM 34-21-15
